# SDR SWIA2020091652531

- Difficulty date: August 6, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER HORIZONTAL STAB ELEVATOR HINGE FITTING HAVE ABRASION DAMAGE, AS MARKED.  C-CHECK RO 9/12/2020.  BLENDED CHAFED AREA ON THE RT CENTER HORIZONTAL STAB ELEVATOR HINGE FITTING TO A SMOOTH CONTOUR.  NDT CHECKED FOR CRACKS WITH NO DEFECTS NOTED.  ROTO-PEENED BLENDED SURFACE AND RESTORED FINISH TO RE-WORKED AREA, REF. MHI-RJ REO AND CRJ200 SRM.  COMPLIED WITH TASK CARD.
